An exceptional case of integral equations of convolution type in the class of generalized functions
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 753-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a3,
author = {V. B. Dybin},
title = {An exceptional case of integral equations of convolution type in the class of generalized functions},
journal = {Doklady Akademii Nauk},
pages = {753--756},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a3/}
}
V. B. Dybin. An exceptional case of integral equations of convolution type in the class of generalized functions. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 753-756. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a3/